Ask a doctor

24 Hour Burning for a Year Now After Juvedern Ultra 2 in Glabella?

Please anyone can you help,very I'll now after juvederm ultra 2 in glabella in August last year,eyes,forehead and brain burns 24 hours a day,insomnia for a year,now dementia with sundowning,incontinence,going blind in right eye,deaf in left ear,severe cognitive decline,brain suffocation feelings leading to fainting,vomiting,weight loss,cannot function,feel particles in eyes like burning broken glass,perfectly healthy before injections,null started after injections,that night with burning in cheeks.

Doctor Answers (2)

Juvederm and side effects

+1

Wow - if this is actually happening to you and it's a sudden onset of new symptoms coupled with enduring issues, it's hard to believe you'd be spending your time on RealSelf and not head directly to your provider for a full work-up. Juvederm injections in general, don't cause any of the issues you've listed, with the exception of a little tenderness and typical bruising and/or swelling that can occur post-treatment.

Seattle Facial Plastic Surgeon
5.0 out of 5 stars 125 reviews

See a Neurologist, Symptoms Don't Sound Like They Are Related to Juvederm

+1

Hi Katie,

 

You should see a neurologist asap.  We have never heard of such a reaction to hyaulronic acid injections (Juvederm).  Though your symptoms began after the injections, I would think that it was coincidental.  Good luck and be well.

 

Dr. P

Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 23 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.